Hedging of variable annuities under basis risk

Bauer, Jan

DOI: https://doi.org/10.1515/apjri-2019-0040
URL: https://www.degruyter.com/document/doi/10.1515/apj...
Additional URL: https://www.aria.org/wp-content/uploads/2020/06/He...
Document Type: Article
Year of publication: 2020
The title of a journal, publication series: Asia-Pacific Journal of Risk and Insurance
Volume: 14
Issue number: 2
Page range: Article 20190040
Place of publication: Berlin ; Boston, MA
Publishing house: De Gruyter
ISSN: 1793-2157 , 2153-3792
Publication language: English
Institution: Außerfakultäre Einrichtungen > Institut für Versicherungswissenschaft
Business School > ABWL, Risikotheorie, Portfolio Management u. Versicherungswissenschaft (Albrecht 1989-2021)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

BASE: Bauer, Jan

Google Scholar: Bauer, Jan

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item